# SDR AALA201606119002

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 15,832 hours, 6,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY LIGHTS AT SEAT 8A LENS COVER MISSING, R & R EMERGENCY LIGHT AT SEAT 8A AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-00.
